# SDR ASAA0140077

- Difficulty date: May 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT INOPERATIVE AT ROW 20.  RECONNECTED WIRES AT ROW 20.  FLOOR TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
